# SDR SWAA2020022874861

- Difficulty date: February 25, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 72,103 hours, 42,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FORWARD ENTRY DOOR HAD 2 EACH LAMP INOPERATIVE.          / RELAMPED LIGHT PER AMM.
